PubAg

Main content area

MLA

Hailemariam, L, M Okos, and O Campanella. "A Mathematical Model for the Isothermal Growth of Bubbles In Wheat Dough." Journal of food engineering, v. 82,.4 pp. 466-477. doi: 10.1016/j.jfoodeng.2007.03.006

APA

Hailemariam, L., Okos, M., & Campanella, O. (2007). A mathematical model for the isothermal growth of bubbles in wheat dough. Journal of food engineering, 82, 466-477. doi: 10.1016/j.jfoodeng.2007.03.006

Chicago

Hailemariam, L., M Okos, and O Campanella. "A mathematical model for the isothermal growth of bubbles in wheat dough" Journal of food engineering 82, no. 4 (2007): 466-477. doi: 10.1016/j.jfoodeng.2007.03.006